# SDR EIA2005054

- Difficulty date: March 30, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 102,308 hours, 24,968 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK FLOORBEAM UPPER CHORD AT BS 360 FOUND CRACKED AT 4 EA FASTENER HOLES.  LOCATION AT LBL 55, RBL 23, RBL 58 REPAIRED PER S/B 53A2431 FIG 9.  LBL 33 REPAIRED PER S/B 53A2431 FIG 10.
